Before you go! Share this content on any social media platform

If someone develops hypoglycaemia or hyperglycemia because of diabetes, it can be difficult to tell immediately if they are going into a diabetic emergency.

A diabetic may develop hyperglycemia (increased blood sugar) or hypoglycaemia (low blood sugar). Giving sugar is life-saving when blood sugar is low, and it is unlikely to be harmful if the sugar level is raised. Diabetics usually know how to control their condition, but even people who have been suffering from diabetes for years or decades may be prone to attack.

Low blood sugar (hypoglycemia) Symptoms:
This can happen if the blood sugar-insulin household is wrong. A person with diabetes often recognizes the following warning signs:
They feel shaky and weak
Her skin is pale and feels cold and moist
They feel confused, irritable and irrational
Faster but full and pulsating pulse; The patient can tell you that his heart is beating
The patient can quickly lose consciousness if he is not given sugar.
If you know that a patient is suffering from diabetes and he does not respond to sugar or his condition worsens, seek medical help immediately. A person who has recently been diagnosed with diabetes is more susceptible to a "hypo" attack, especially if they have become accustomed to leveling their sugar insulin levels.

What to do in case of hypoglycemia?
1. Put the patient down. Soothe him and help him sit on a chair or on the floor when he faints.

2. Give sugar. If the patient is fully conscious and alert, give him a sugary drink, such as fruit juice or some glucose tablets. People with diabetes often take a dose of glucose concentrate or, as a precaution, have sugary food on hand.

3. Check the answer. If the patient improves after eating or drinking, follow this with a little more slowly released carbohydrates such as a cereal bar, a sandwich, a piece of fruit, biscuits and milk or the next meal, if the time is right.

4. Find medicines. Help the patient find his glucose test kit and medication and have him check the glucose level and take insulin if needed. Stay with him until he has completely recovered. It is important to seek medical advice if you are ever worried about the patient.

Increased blood sugar (hyperglycemia) Symptoms:

This is more likely to develop over several days or even weeks. Symptoms can be:
Extreme thirst
Frequent urination, especially at night
weight loss
Itchy skin
Wounds that heal slower than usual
In the later stages, the patient becomes very sleepy, causing unconsciousness. It has become a diabetic emergency at this point.
What to do with hyperglycemia?

1. Call for emergency aid. If a patient collapses and you suspect hyperglycemia, open the airway and check for breathing.

2. Monitor the patient. If he breathes, put him on his side. In this position, his airway is open, fluid and / or vomit can drain and he can not roll forward. Check and note his state of consciousness, breathing and heart rate.

3. Check the patient again. Check the patient regularly while waiting for medical help.

The post How to know that someone has a diabetic emergency and what to do to save him first appeared on 360Nobs.com,

Before you go! Share this content on any social media platform

Source link

SOURCES:NAIJALOADED.COM.NG TOOXCLUSIVE.COM
OSUNDEFENDER.COM 360NOBS.COM WAKANDA.NG

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.